# SDR SWIA202409160630

- Difficulty date: June 30, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 38,408 hours, 26,394 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON ATTACHING ANGLE BRACKET FOR PANEL 642AZ.     (C-CHECK RO 9/15/2024)    ORIGINAL MATERIAL THICKNESS IS 0.063", REF CRJ900 SRM 57-22-55-001-001-A01. REMAINING THICKNESS IS 0.055",REMOVED 0.008" MATERIAL. IT IS OUT OF LIMIT REF CRJ900 SRM 57-00-01-101-001-A03 MORE THAN 10% MATERIALREMOVED. REMOVED AND REPLACED WITH NEW ATTACHING ANGLE BRACKET FOR PANEL 642AZ REF CRJ 900 SRM 51-42-21-001-001-A01. DWG CC670-10320 REV F.COMPLIED WITH TASK CARD 51-900-1002-SKY
